# SDR SWIA200820650

- Difficulty date: December 11, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 37,544 hours, 32,187 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nlg Wow
- Part time: 19,908 hours, 16,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2670 - 'GEAR DISAGREE' DISPLAYED AFTER TAKEOFF.  REMOVED AND REPLACED NLG WOW NR 2 ELECTRICAL HARNESS, PN 750006000, SN ON 1976, SN OFF 1353.
